# SDR HEEA077725

- Difficulty date: January 22, 2002
- Submitted: February 25, 2002
- Operation: General aviation
- Make and model: Bell 214ST
- System (JASC): 3417 · Air Data Computer
- Part: Adc
- Part number: 214175421101
- Part serial: 128
- Condition: Will Not Test
- Location: Cockpit
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

NR 1 POWER ASSURANCE WILL NOT TEST.
